An optimal set of quadrature formulas with an odd number of nodes for trigonometric polynomials in Borges' sense [Numer. Math. 67 (1994), 271-288], as well as trigonometric multiple orthogonal polynomials of semi-integer degree are defined and studied. The main properties of such a kind of orthogonality are proved. Also, an optimal set of quadrature rules is characterized by trigonometric multiple orthogonal polynomials of semi-integer degree. Finally, theoretical results are illustrated by some numerical examples.